Borisov, Denis; Freitas, Pedro
Singular Asymptotic Expansions for Dirichlet Eigenvalues and Eigenfunctions of the Laplacian on Thin Planar Domains
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2 , p. 547-560
Zbl 1168.35401 | MR 2504043 | 3 citations dans Numdam
doi : 10.1016/j.anihpc.2007.12.001
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_2_547_0

Bibliographie

[1] Antunes P., Freitas P., A Numerical Study of the Spectral Gap, J. Phys. A 41 (2008). MR 2433425 | Zbl 1142.35054

[2] Berezin F. A., Shubin M. A., The Schrödinger Equation, Kluwer, Dordrecht, 1991. MR 1186643 | Zbl 0749.35001

[3] Freitas P., Precise Bounds and Asymptotics for the First Dirichlet Eigenvalue of Triangles and Rhombi, J. Funct. Anal. 251 (2007) 376-398. MR 2353712 | Zbl 1137.35049

[4] P. Freitas, D. Krejčiřík, A sharp upper bound for the first Dirichlet eigenvalue and the growth of the isoperimetric constant of convex domains, Proc. Amer. Math. Soc., in press. MR 2399068 | Zbl 1147.58030

[5] L. Friedlander, M. Solomyak, On the spectrum of the Dirichlet Laplacian in a narrow strip, preprint, 2007. MR 2506330 | Zbl 1173.35090

[6] Joseph D. D., Parameter and Domain Dependence of Eigenvalues of Elliptic Partial Differential Equations, Arch. Ration. Mech. Anal. 24 (1967) 325-351. MR 208194 | Zbl 0152.11302

[7] Ladyzhenskaya O. A., Uraltseva N. N., Linear and Quasilinear Elliptic Equations, Academic Press, New York-London, 1968. MR 244627 | Zbl 0164.13002

[8] Olejnik O. A., Shamaev A. S., Yosifyan G. A., Mathematical Problems in Elasticity and Homogenization, Studies in Mathematics and its Applications, vol. 26, North-Holland, Amsterdam, 1992. MR 1195131 | Zbl 0768.73003